# SDR WTAA970171

- Difficulty date: August 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 729
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Indication
- Condition: Dropped
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

VIS - LEFT ENGINE TORQUE DROPPED TO 80 PERCENT ON TAKEOFF ROLL.  TAKEOFF ABORTED.  MAINTENANCE DEFERRED LEFT SRL SYSTEM PER MEL 76-1.  AIRCRAFT RETURNED TO SERVICE.  NOTE, MAINTENANCE WAS SUBSEQUENTLY UNABLE TO DUPLICATE REPORTED DISCREPANCY DURING RON MAINTENANCE.  (M)
